BLOODS GETTING CONFUSED(Hashimotos)

Hi all i put my bloods up ages ago but didnt do it properly reason im doing it again spoke to endo nurse yesterday and told her i did not do alternate 50 one day 75 next made me feel ill. now she says i am over medicated taking levo and thats why i feel so ill Heres blood results

TSH 0.04 mu/L 0.35-5.00mu/l

free T3 4.2 pmol/l 2.50-5.70pmol/

free T4 15.7 pmol/l 9.00-20pmol/l

She says my t4 is to high but my TSH hasnt changed since last Blood test i keep thinking i,ve got the hang of this then i loose it all brain is not very good at moment feel like im getting slower

5 Replies

oldestnewest
  • The T3 and T4 are within range? The TSH is pretty irrelevant when taking thyroxine as it is part of the closed loop feedback system and is not directly active like t4 and t3 are.

  • Lifeback, Levothyroxine and T4 are both T4 - that is, Thyroxine with four iodine molecules. Levo is the synthetic one and T4 is what the thyroid produces normally, and it is also the form which is in Natural Desiccated Thyroid, but neither is the active form of thyroid hormone. T3 is the only active form, and yours is within range, in fact for some people it would be not high enough, For others, and for you, it might be fine.

    The most important thing is, how do you feel? Are you saying that alternating 50/75 makes you ill? I cannot cope with alternating doses, I am up and down like a yoyo, I have to have the same dose at the same time every day to feel well. What are you taking now? are you taking 75 every day, or 50 every day?

    Do respond and say what you are actually taking and how you feel. Looking at these results, there is no evidence that you are over-medicated, but it does depend on how you feel.

    Marie XX

  • If your nurse thinks that your t4 is too high then she needs to learn to read. What dose of levo are you taking?Your t3 could be higher as could your t4.

    Jo xx

  • Hi thanks for reply i am on 75 levo a day i still dont feel well at all am sweating from morning to night she said it was because i was overmedicating i am depressed have to go see a councellor my chorlestral is still at 7.5 even though i have altered diet has been this high for a year now, have to go see a lipids docter i am having trouble with my cervical spondylosis have to go see rheumy i am so fed up with it all

  • High cholesterol is another sign of hypo. Sweating can be because of under medicated too, I think, but don't quote me on that one. I really don't think that you are overmedicated but I could be wrong. Maybe try going back to 50mcg a day and take 75 for maybe 3 days a week and then raise it more slowly. And also ask to be referred to an endo if possible. Your nurse is just going by your tsh and that is WRONG. Don't worry about your tsh. Mine is 0.01 and my dr is okay with that, as is my endo.

    I still am wondering why your endo nurse thinks that your t4 is too high. 15.7 is well under the top of the range which is 20. I hope you start to feel a bit better soon. Take care

    Jo xx

You may also like...